AMS eContent Search Results
Matches for: msc=(03E75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Damian Sobota. On families of subsets of natural numbers deciding the norm convergence in $\ell_1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] James Cummings, Mirna Džamonja, Menachem Magidor, Charles Morgan and Saharon Shelah. A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc. 369 (2017) 7405-7441.
Abstract, references, and article information   
View Article: PDF

[3] David Fernández-Bretón and Assaf Rinot. Strong failures of higher analogs of Hindman's theorem. Trans. Amer. Math. Soc. 369 (2017) 8939-8966.
Abstract, references, and article information   
View Article: PDF

[4] Franz-Viktor Kuhlmann, Katarzyna Kuhlmann and Fatma Sonaallah. Coincidence point theorems for ball spaces and their applications. Contemporary Mathematics 697 (2017) 211-226.
Book volume table of contents   
View Article: PDF

[5] Tristan Bice and Piotr Koszmider. A note on the Akemann-Doner and Farah-Wofsey constructions. Proc. Amer. Math. Soc. 145 (2017) 681-687.
Abstract, references, and article information
View Article: PDF

[6] Martin Goldstern and Saharon Shelah. All creatures great and small. Trans. Amer. Math. Soc. 368 (2016) 7551-7577.
Abstract, references, and article information   
View Article: PDF

[7] Arnold W. Miller, Boaz Tsaban and Lyubomyr Zdomskyy. Selective covering properties of product spaces, II: $\gamma$ spaces. Trans. Amer. Math. Soc. 368 (2016) 2865-2889.
Abstract, references, and article information   
View Article: PDF

[8] Blake Schultze, Micah Witt, Yair Censor, Reinhard Schulte and Keith Evan Schubert. Performance of Hull-Detection Algorithms for Proton Computed Tomography Reconstruction. Contemporary Mathematics 636 (2015) 211-224.
Book volume table of contents
View Article: PDF

[9] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[10] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Herden. Upper cardinal bounds for absolute structures. Contemporary Mathematics 576 (2012) 137-150.
Book volume table of contents   
View Article: PDF

[12] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[13] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Todd Eisworth and Peter Nyikos. Antidiamond principles and topological applications. Trans. Amer. Math. Soc. 361 (2009) 5695-5719. MR 2529910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Justin Tatch Moore. A solution to the L space problem. J. Amer. Math. Soc. 19 (2006) 717-736. MR 2220104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Todd Eisworth and Peter Nyikos. First countable, countably compact spaces and the continuum hypothesis. Trans. Amer. Math. Soc. 357 (2005) 4269-4299. MR 2156711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin Goldstern and Saharon Shelah. Clones from creatures. Trans. Amer. Math. Soc. 357 (2005) 3525-3551. MR 2146637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joan Bagaria and Jordi López-Abad. Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1327-1349. MR 1873008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charly Bitton. The abelianization of almost free groups. Proc. Amer. Math. Soc. 129 (2001) 1799-1803. MR 1814113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2